# SDR 95ZZZM765

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Dhav DHC8311
- Aircraft serial: 305
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S001
- Condition: Worn
- Location: Rt Aileron
- Part time: 8,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT IT WAS NOTED THAT THE RIGHT WING AILERON LOWER CABLE WAS WORN BY A PULLEY AT YW 190RT.  CABLE WAS REPLACED ON FIELD AVIATION COMPANY WORK ORDER NR 21973 AT C-CHECK.  (M)
